MAUDE Adverse Event Report: ROCHE DIAGNOSTICS UREA/BUN; UREASE AND GLUTAMIC DEHYDROGENASE, UREA NITROGEN

ROCHE DIAGNOSTICS UREA/BUN; UREASE AND GLUTAMIC DEHYDROGENASE, UREA NITROGEN
Catalog Number 04460715190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for approximately six patient samples tested with urea/bun on a cobas 8000 c 502 module.The customer provided an example of one patient sample with discrepant bun results.The sample initially resulted in a bun value of 3 mg/dl.The sample was repeated on a second analyzer, resulting in a bun value of 57 mg/dl.The repeat value was deemed correct and a corrected report was issued.
 
Additional Manufacturer Narrative
The bun reagent lot number was 84448001, with an expiration date of 31-aug-2025.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer cleaned the sample probe and performed air purges on the sample probe since a number of sample clot alarms occurred.The customer put a new reagent pack on the analyzer, then ran calibration and controls.No further issues were reported by the customer.The investigation could not identify a product problem.The cause of the event could not be determined.Medwatch fields d1, d2, d4, g1, and g4 have been updated.

Brand Name
UREA/BUN
Common Device Name
UREASE AND GLUTAMIC DEHYDROGENASE, UREA NITROGEN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21838902
Report Number1823260-2025-01128
Device Sequence Number7851869
Product Code CDQ
UDI-Device Identifier04015630920464
UDI-Public04015630920464
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number04460715190
Device Lot Number84448001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale